# SDR SWAA053382

- Difficulty date: October 26, 2005
- Submitted: October 28, 2005
- Operation: Air carrier
- Aircraft: N635SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27708
- Aircraft time: 31,255 hours, 26,012 cycles
- Engine: Ge CFM56*
- System (JASC): 2710 · Aileron Control System
- Part: Bearing
- Part number: KP23BSNJC
- Condition: Binding
- Location: Center Box
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SHUDDERING AND BINDING FELT IN AILERONS DURING FLIGHT CONTROL CHECK.  REMOVED AND REPLACED AILERON CENTERING MECHANISM ROLLER BEARING IAW MM.
